# SDR R61A201302250187

- Difficulty date: February 25, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N814MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000033
- Aircraft time: 22,584 hours, 16,807 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 17050263401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT APU FIREWALL HAS TWO CRACKS AT THE TOP AND BOTTOM.  MAINTENANCE REPAIRED THE APU FIREWALL IAW EMB ETD 2013-170-003351.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
